# SDR CALA0400103

- Difficulty date: February 11, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N14655
- Make and model: Boeing 737524
- Aircraft serial: 28916
- Aircraft time: 16,542 hours, 8,527 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 65C26270
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1.5 INCH CRACKS IN RT WING FIXED UPPER LEADING EDGE PANEL AT NR 4 SLAT ACTUATOR, SLAT STA 65.92.  THE LEADING EDGE PANEL WAS REPAIRED IAW ECRA 5721-01116.
